Department

Mathematics

Document Type

Article

Publication Date

3-2015

Abstract

We give a valuation theoretic characterization for a real closed field to be recursively saturated. This builds on work in [KKMZ], where the authors gave such a characterization for κ-saturation, for a cardinal . Our result extends the characterization of Harnik and Ressayre [HR] for a divisible ordered abelian group to be recursively saturated.

Comments

This is the final accepted version of the following article:

A valuation theoretic characterization of recursively saturated real closed fields, P. D'Aquino, S. Kuhlmann, and K.Lange, Journal of Symbolic Logic, 80(1) (2015), 194-206.

The final form of this article can be accessed here:

http://dx.doi.org/10.1017/jsl.2014.21

Share

COinS